Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Classical integrable mechanical systems and their integrable perturbations
Journal: Publications de l'Institut Mathématique
Volume: 64
Issue: 78
First page: 153
Last page: 164
Issue Date: 1998
Rank: M24
ISSN: 0350-1302
Perturbation technic for constructing new integrable systems which are close to the most celebrated integrable systems in classical mechanics are developed. Analytical conditions for the periodicity of billiard trajectories with the ellipsoid are given, generalizing the Cayley condition for the Poncelet Theorem.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.